Severe diarrhea from 4:00 p.m yesterday all through the night til this morning. Did not take the pill today yet. What should I do? Do not want to go through another night like last night.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lisinopril (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 5 Feb 2010
The diarrhea has yellow and green in it. she was throwing up but she hasnt been eating so that stoped.shes been active shes not sleeping well. she ...
3 answers • 6 Jun 2011
When first diagnosed with diabetes, I was given Victoza, and had no noticable side effects. My dr added Metformin, 500mg 2xday, because my AC1 was ...
5 answers • 11 Mar 2013
I have been having diarrhea on and off since taking lisinopril and I keep attributing it to my diet but in fact all these side effects have been ...
1 answer • 23 Sep 2013